Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Testosterone

3 months left of Acuttane

Recommended Posts

I started my Accutane course on July, 12, 2006. I am still on it right now, but every month or so my dose has gone up. I was on 20 mg for a month, then 40mg for like 2 months and have been on 80mg for last 2 months or so.

Anyways, my doctor has no idea what shes doing she just perscribes it. I still have 3 full months, and am starting the new package this week. Should I just take 120mg a day and end it when it runs out. Or keep doing the 80mg until it runs out for another 3 months. Once again my doctor is clueless and doesn't know what to do, she's not a derm.

My face is pretty good, I usually have 1 or 2 pimples on it that go away fast and shit.

Anyways, should I take 80mg till it runs out or take 120mg till it runs out?

Share this post


Link to post
Share on other sites

how much did the doctor tell you to take? or did she not tell you anything? how much do you weigh?

Share this post


Link to post
Share on other sites

I weigh 170 lbs. And Im good on 80mg, but not sure if I should do the 120 since i have more.

my doc is a paediatrician that doesnt know shit about skin, but atleast she gave me accutane.

Share this post


Link to post
Share on other sites
I started my Accutane course on July, 12, 2006. I am still on it right now, but every month or so my dose has gone up. I was on 20 mg for a month, then 40mg for like 2 months and have been on 80mg for last 2 months or so.

Anyways, my doctor has no idea what shes doing she just perscribes it. I still have 3 full months, and am starting the new package this week. Should I just take 120mg a day and end it when it runs out. Or keep doing the 80mg until it runs out for another 3 months. Once again my doctor is clueless and doesn't know what to do, she's not a derm.

My face is pretty good, I usually have 1 or 2 pimples on it that go away fast and shit.

Anyways, should I take 80mg till it runs out or take 120mg till it runs out?

Share this post


Link to post
Share on other sites

120 mg/day is a lot, but you could also suggest that dosage *wink* and just take 60-80 a day for a longer period.

That may reduce the possible side effects with such a large daily dose.

I'm not saying this is necessarily a good idea, but one you could consider to get to the cumulative dose you need.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×